# SDR CALA2025040103368

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N29989
- Make and model: Boeing 787-9
- Aircraft serial: 38274
- Aircraft time: 1,530 hours, 159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11F SIDE MOUNTED AFT EMER. LIGHT BROKEN. REPLACED EMER LIGHT ASSY. OPE' CHK OK.
